# SDR ASOA201704243100

- Difficulty date: April 24, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 41,025 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14502410001
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LT FRAME 10, UPPER ANGLE CRACKED.  THE FRAME ANGLE WAS REPLACED IAW SRM 51-40-02.
